# SDR 2008UALA02590

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 57,227 hours, 31,826 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT HAS MOISTURE INSIDE THE LENS JUST AFT OF DOOR 2R.  REPLACED GASKET AND CLEANED THE LENS. OPS CHECK GOOD REF MM 33-51-02.AC OK FOR SERVICE.
